None found.

  • Size

    9.5 oz

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Identifier

    00070038588979

    SKU/UPC

    7003858897
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). New product. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Made in Germany.

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Avoid excessive heat above 40 degrees C (104 degrees F). Misc: Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST) or www.bayeraspirin.com. Made in the USA of US and imported materials.

    Identifier

    00312843558540

    SKU/UPC

    31284355854

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Identifier

    00070038619277

    SKU/UPC

    7003861927
  • Size

    24 ct

    Description

    Does PMS discomfort mean more to you than just aches and pains? When you define the signs of PMS, do you come up with an overwhelming mess of PMS symptoms that plague your body before and during your menstrual cycle? Midol Complete can help relieve your uncomfortable, even painful, period symptoms such as cramps, bloating, and fatigue. With its combination of powerful ingredients, Midol tackles all the common premenstrual syndrome woes. Plus, it can be used by teens 12 years and older. Midol Complete contains maximum strength acetaminophen to relieve pain, caffeine to help reduce bloating, and fatigue, and pyrilamine maleate, an antihistamine to help alleviate water retention. Choose Midol Complete when you need a PMS treatment for more than just period pain. Midol Complete gelcaps can treat your period symptoms, such as: menstrual cramps, backache, muscle aches, headache, bloating, water-weight gain, and fatigue... because you deserve it! PROVIDES LONG-LASTING PMS RELIEF: Choose Midol Complete in easy-to-take gelcap form for relief of menstrual period symptoms like cramps, muscle aches, headache, bloating, water-weight gain, backache, and fatigue. EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating" FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that that teens can take Midol Complete gelcaps for relief of premenstrual cramps and other period symptoms, too. EXTRA STRENGTH FORMULA: Midol Complete caps contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free. SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol's caffeine (diuretic) and antihistamine ingredients.

    Identifier

    00312843172531

    SKU/UPC

    31284317253

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MIDOL
  • Size

    100 ct

    Description

    Genuine aspirin. Bayer®. Aspirin (NSAID) pain reliever/fever reducer. The Wonder Drug®. Safe pain relief plus lifesaving benefits. 325mg. 100 coated tablets. Uses: Temporarily relieves: Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer, the Bayer Cross and The Wonder Drug are registered trademarks of Bayer.

    Identifier

    00312843536357

    SKU/UPC

    31284353635

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    100 ct

    Identifier

    00070038203568

    SKU/UPC

    7003820356
  • Identifier

    00369168312012

    SKU/UPC

    36916831201
  • Size

    200 ct

    Description

    Other Information: Store at room temperature. Misc: Genuine aspirin. Aspirin (NSAID) pain reliever/fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon to Fri 9am to 5pm EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843536364

    SKU/UPC

    31284353636

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Other Information: save carton for full directions and warnings; store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ct

    Identifier

    00070038201663

    SKU/UPC

    7003820166
  • Size

    300 ct

    Identifier

    00070038201656

    SKU/UPC

    7003820165
  • Size

    200 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. For Adult Use: Often recommended by doctors for adult aspirin regimen use. Small-easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST). Made in Spain.

    Identifier

    00312843536401

    SKU/UPC

    31284353640

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    125 ct

    Identifier

    00070038201854

    SKU/UPC

    7003820185
  • Size

    65 ct

    Description

    Multivitamin/Multimineral Supplement. High levels of 7 antioxidants (Refers to vitamins A, C, E, zinc, selenium, copper and manganese). Complete multivitamin with more. Formulated to Support: cell health; heart health (Not a replacement for heart medications); healthy blood pressure (To help maintain blood pressure levels already within the normal range); eye health; immunity; physical energy. Addresses your health concerns as you age. Specially formula with more of what matters to men 50+. Formulated to Support: cell health with antioxidants: vitamins A, C, E, zinc, manganese, copper and selenium; heart health (Not a replacement for heart medications) with vitamins B6, B12, C, E and folic acid; healthy blood pressure (To help maintain blood pressure levels already within the normal range) with vitamin C, calcium, magnesium and more [with 25% DV more vitamin D than Centrum Silver Men 50+ (700 IU vs. 600 IU)] vitamin D; eye health with vitamins E, A, C and zinc; immunity with vitamins C, A, E and selenium; physical energy with vitamins B6, B12, pantothenic acid, chromium and folic acid to help convert food to energy. Does not contain iron. A complete multivitamin with more of what matters to men 50+. As a man over 50, you want to support your body as you age. One A Day Men's 50+ Healthy Advantage is a specially designed multivitamin to help address many of a man's health concerns as he ages, as well as the health of his cells. It has 7 cell-protecting antioxidants (Refers to vitamins A, C, E, zinc, selenium, copper and manganese) to help support your cells. More of what matters to you. Does not contain aspirin. Questions or comments? Please call 1-800-800-4793 (Mon-Fri 9am-5pm EST). (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.) Made in the USA of US & imported materials.

    Identifier

    00016500550082

    SKU/UPC

    1650055008

    Manufacturer

    Bayer Consumer Care

    Brand

    Citracal
  • Size

    24 ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID) - pain reliever - fever reducer. Caffeine - pain reliever aid. For pain due to headaches. Temporary relief of minor body aches & fever. www.bcpowder.com. A Prestige Brands company. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037103729

    SKU/UPC

    4203710372

    Manufacturer

    Medtech

    Brand

    BC
  • Size

    36 ea

    Description

    Top care® antacid & pain reliever, for the temporary relief of: heartburn, acid indigestion and sour stomach when accompanied by headache or body aches and pains; upset stomach with headache from overindulgence in food or drink; pain alone (headaches or body aches and pains). *This product is not manufactured, distributed or licensed by the maker of alka-seltzer®. Relief of heartburn & acid indigestion And body aches & pains. Compare to alka-seltzer® active Ingredients.*

    Identifier

    00036800128873

    SKU/UPC

    3680012887

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    30 ct

    Description

    Aspirin + caffeine = fast pain relief. Pain reliever (NSAID) + pain reliever aid. Trusted. Safe. Effective.

    Identifier

    00363736200251

    SKU/UPC

    36373620025

    Manufacturer

    Insight Pharmaceuticals

    Brand

    Anacin
  • Size

    120 ct

    Identifier

    00070038591375

    SKU/UPC

    7003859137
  • Size

    100 ct

    Identifier

    00070038201649

    SKU/UPC

    7003820164
  • Size

    60 ea

    Description

    Other Information: Each caplet contains: calcium 300 mg, sodium 1 mg. Contains lactose (milk). Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Save carton for full directions and warnings. Misc: Aspirin regimen. Buffered aspirin (NSAID). Pain reliever. Low dose aspirin with a calcium carbonate buffer. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in the USA of US and imported materials.

    Identifier

    00312843555396

    SKU/UPC

    31284355539

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    300 ea

    Description

    Uses: headache, muscle pain, toothache, pain and fever of colds, menstrual pain, minor pain of arthritis. Pain reliever Fever reducer Sodium & caffeine free Easy to swallow Compare to bayer Compare to bayer

    Identifier

    00036800106154

    SKU/UPC

    3680010615

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ea

    Description

    Uses: helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Safe and effective -- as reported by a government-appointed panel of experts. SAFE AND EFFECTIVE Contains as much caffeine as two cups of coffee COMPARE TO VIVARIN® active ingredient GLUTEN FREE

    Identifier

    00036800133082

    SKU/UPC

    3680013308

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    10 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Misc: Ibuprofen 200 mg pain reliever/fever reducer (NSAID). Phenylephrine HCl 10 mg nasal decongestant. Contains & Phenylephrine. 1 pill dosage. Non-drowsy relief of: sinus pressure, nasal swelling & congestion, and headache. Non-drowsy. For most recent product information, visit www.advil.com.

    Identifier

    00305730195102

    SKU/UPC

    30573019510

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    500 ea

    Description

    Uses: temporarily relieves minor aches and pains; other therapy as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headache or other symptoms needing immediate relief. Enteric safety-coated

    Identifier

    00036800109612

    SKU/UPC

    3680010961

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ea

    Description

    Topcare® chewable aspirin, for the temporary relief of minor aches and pains. **Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Chewable, low dose aspirin regimen**. Gluten free. Compare to bayer® chewable aspirin active ingredient.

    Identifier

    00036800112230

    SKU/UPC

    3680011223

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    180 ea

    Description

    Enteric safety coated Compare to st joseph safety coated aspirin 81 mg Gluten free Adult low strength

    Identifier

    00036800109537

    SKU/UPC

    3680010953

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 ea

    Description

    Uses: for prevention and treatment of these symptoms associated with motion sickness: nausea, vomiting, dizziness. Quality guaranteed: the topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Provides up to 24 hours of protection from motion sickness--with less drowsiness. Very low sodium. Very low sodium.

    Identifier

    00036800770270

    SKU/UPC

    3680077027

    Manufacturer

    TOPCO

    Brand

    TOP CARE®